# SDR REXA2012112701716

- Difficulty date: November 27, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 12,436 hours, 12,073 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3729 (ALB - DTW) FLAPS FAILED AT ZERO ON APPROACH INTO DTW.  AIRCRAFT LANDED SAFELY.  PERFORMED TROUBLESHOOTING PER BOMBARDEIR FIM REVISION 43 IAW AD 2009-06-12 PARAGRAPH(H)(6)(I), AMOC DATED APRIL 19, 2012 AND PA AD27-052H.  RIGGED FLAPS.  REPLACED STALL PROTECTION COMPUTER.
